Access count of this item: 62

Files in This Item:
File Description SizeFormat 
0191-8.pdf322.91 kBAdobe PDFView/Open
Title: Generalized TangentのCarrierとLipschitzの不等式について (不等式に関する研究)
Authors: 浅田, 明  KAKEN_name
Author's alias: ASADA, AKIRA
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 52
End page: 59
URI: http://hdl.handle.net/2433/107250
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.